# SDR AALA202506186753

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 32,865 hours, 13,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11, 12, 13 ABC ISLE SEAT EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND WIRE B AT CONNECTOR 7260VC3A BROKEN AND REPAIRED THE WIRE PER ESPM 20-48-00. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED PER AMM 33-51-00 WITH NO ISSUES NOTED.
